Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
Question: scrotal hair loss
|johnkramer - Thu May 07, 2009 5:59 am||
Hi, I've noticed that the pubic hair on my scrotum has thinned. Not like overnight but ever so gradually that I didn't find it alarming or anything.I still have hair there but most of the follicles are empty-but its not patchy-it looks more like Im shaved.The hair around (and along) the penis is fine-but I guess is has thinned a little too but not so much as the scrotal hair.
Rest of my body hair ( including that on the scalp and facial hair) is okay.
I'm ninetenn and not under any prescribed medication.I don't do recreational drugs .I havn't gone for a full body checkup but as far as I can tell , I don't have any ailments-urological or therwise except for this hair loss.
A few things that may or may not be relevant :
I do weight training occasionally-no steroids.
I used to wear somewhat tight underwears-now I don't anymore since I hard it affects test production.
I'm quite large- not fat, more like beefy-athletic frame.
My penis is about average size.No difficulties with erection or libido.No pain or anything there.My balls are pretty big and hang well suspended in the scrotum-only when I get erect (or cold) they stick to my body.
hmm....I guess thats all I can think of now...This thing is scaring me a little.Could this be something serious ? Really I wouldn't care if this loss of hair is the same as balding - I have to shave down there anyway..but ...
|Dr.M.jagesh kamath - Sat Sep 05, 2009 3:16 am||
Hello,I do not see any problem that needs investigations in your case.Telogen effluvium ie fall of resting hairs which have prematurely entered from the growing stage.It can be precipitated by stress.More common on the scalp but can happen at any hair area.Do get your self examined but just to make sure.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.